# SDR SWI2023F00587

- Difficulty date: October 10, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH WING SLAT TRACK AT 1-2 POSITION HAS SPOTS OF CORROSION (MARKED). 27279751   (C-CHECK RO 12/23/2023)   BLENDED CORROSION AT RH WING SLAT TRACK 1-2. RECEIVED REO 670-57-42-1452 REV. -- DATED 2023-11-01. RH SLAT TRACK 1-2 FOUND TO BE ACCEPTABLE AS IS. SEE CONTINUATION CARD FOR DETAILS.BLEND ONLY, NO WEIGHT CHANGE.
